CBS

CBS Fall schedule 2022-2023: What’s new and returning?

The 2021-2022 television season is drawing to a close. As such, we have our eyes on what’s coming to TV in fall 2022. ABC and NBC have both released their schedules and now its CBS’ turn.

The CBS fall schedule has returning fan favorites such as the NCIS franchise which debuted a new entry–NCIS: Hawai’i–to great success last season. Also on deck is Ghosts, the hit comedy won hearts and its renewal for a second season came as no surprise.

This schedule, however, does make room for three pilots that got series orders. Fire Country, which stars SEAL Team‘s Max Thieriot is among the shows picked up. The series follows Bode Donovan, an inmate working as a California firefighter in the hopes of shortening his prison sentence.

So Help Me Todd stars Skylar Astin and Marcia Gay Harden as a mother-son duo. Astin’s character is a private investigator who’s been hired by his mom to track someone down.

A cop drama by the name of East New York has also been picked up. Amanda Warren stars as newly hired Deputy Inspector Regina Haywood whose creative work methods could change the culture in her department for the better if everyone else gets on board.

TVLine reports that Lingo, Secret Celebrity RenovationSuperfan, Tough as Nails, and True Lies have been held for the midseason. Their premiere dates will likely be announced closer to 2023.

Here’s the full fall schedule for CBS per Deadline!

CBS Fall schedule 2022-2023

Monday, September 19

8 p.m. – The Neighborhood season 5
8:30 p.m. – Bob Hearts Abishola season 4
9 p.m. – NCIS season 20
10 p.m. – NCIS: Hawai’i season 2

Tuesday, September 20

8 p.m. – FBI season 5
9 p.m. – FBI: International season 2
10 p.m. – FBI: Most Wanted season 4

Wednesday, September 21

8 p.m. – Survivor season 43 (two-hour premiere)
9 p.m. – The Amazing Race  season 32

Wednesday, September 28

8-9:30 p.m. – Survivor (90-minute episode)
9:30 p.m. – The Amazing Race (90-minute episode)

Thursday, September 29
8 p.m. – Young Sheldon season 6
8:30 p.m. – Ghosts season 2
9 p.m. – So Help Me Todd series premiere
10 p.m. –  CSI: Vegas season 2

Sunday, October 2

7:30 p.m. – 60 Minutes
8:30 p.m. – The Equalizer season 3
9:30 p.m. – East New York series premiere

Wednesday, October 5

8 p.m. – Survivor
9 p.m. – The Real Love Boat
10 p.m. Amazing Race

Friday, October 7

8 p.m. – S.W.A.T. season 6
9 p.m. – Fire Country series premiere
10 p.m. – Blue Bloods season 3

Sunday, October 9

7 p.m. – 60 Minutes
8 p.m. – The Equalizer season 3
9 p.m. – East New York
10 p.m. – NCIS: Los Angeles season 14

Stay tuned to Hidden Remote for more CBS news and coverage!